# SDR CA090226004

- Difficulty date: February 18, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Engine: Rroyce RB211TRENT89
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: FW16870
- Condition: Misrepaired
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING COMBUSTION LINER MX, IT WAS NOTICED THAT WELDING OPERATION WAS NOT CARRIED OUT AS INSTRUCTED IN THE MM. FUSION WELDING WAS CARRIED OUT WITHOUT USING FILLER WIRE.  ALL SUSPECT COMBUSTION LINERS HAVE BEEN IDENTIFIED AND ARE BEING INVESTIGATED.  PN AFFECTED FW16870, FW16794, FW 27486.
